# SDR SWIA202055617

- Difficulty date: December 11, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9.00 FLOOR TRACK FS 683.50-836.50 HAS DAMAGE, CORROSION AND CORRODED HARDWARE AS MARKED.  C-CHECK RO 1/17/2021.  INSTALLED NEW FLOOR TRACK AT LBL 9.00 BETWEEN FS 683.50 AND FS 836.50, IAW CRJ700 SRM 53-00-49-400-801-A03.  TOOL USED TUC8571 CAL DUE DATE 30-JUNE-21.  SEAT TRACK FABRICATED ON JOB: 71021085, OP: 165, MX TRANS 21975273.
